# SDR DALA1231920675

- Difficulty date: April 12, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 65,309 hours, 30,091 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Corroded
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING ON L4 DOOR LOWER GATE BOTTOM EDGE.  BLENDED OUT DAMAGE FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED LOWER GATE AT L4 DOOR PER AMM 57-11-38 404-009, ADJUSTMENT AND OPS CHECKED.
